# SDR AALA201705159002

- Difficulty date: April 6, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: D57251216200
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON LEFT PYLON LOWER BOTTOM SKIN AT MOUNTING PLATE. REPLACED MOUNTING PLATE PER D57251216200.
